MAUDE Adverse Event Report: RAYNHAM CODMAN DISPOSABLE PERFORATOR; DISPOSABLE PERFORATORS

RAYNHAM CODMAN DISPOSABLE PERFORATOR; DISPOSABLE PERFORATORS
Model Number 26-1221
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported a perforator clutch did not engage.No additional information was provided after several attempts.
 
Additional Manufacturer Narrative
The perforator was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CODMAN DISPOSABLE PERFORATOR
Common Device Name
DISPOSABLE PERFORATORS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13938126
Report Number3014334038-2022-00064
Device Sequence Number4791965
Product Code HBF
UDI-Device Identifier10886704005100
UDI-Public10886704005100
Combination Product (Y/N)N
PMA/510(K) Number
K791101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26-1221
Device Catalogue NumberXXX-CODMAN PERFORATOR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer05/12/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date05/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown